# SDR TRAX200800583

- Difficulty date: April 28, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 31,705 hours, 35,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO MINUTE LIGHTING WILL NOT EXTINGUISH.
